Previous |  Up |  Next


Title: Zur metrischen Entropie der Lipschitzfunktionen mit vorgegebenen Nullstellen (German)
Title: On metric entropy of Lipschitz functions with given zeros (English)
Author: Stegbuchner, Hans
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 2
Year: 1978
Pages: 286-293
Category: math
MSC: 10K05
MSC: 41A45
MSC: 41A65
idZBL: Zbl 0402.41008
idMR: MR0477578
DOI: 10.21136/CMJ.1978.101531
Date available: 2008-06-09T14:28:17Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Kolmogorov A. N,, and V. M. Tihomirov: $\varepsilon $-entropy and $\varepsilon $-capacity of sets in functional space.Transi. A.M.S. II 17, 227-364 (1961). MR 0124720
Reference: [2] Kuipers L., and H. Niederreiter: Uniform Distribution of Sequences.Wiley, New York, 1974. MR 0419394
Reference: [3] Lorentz G. G.: Approximation of Functions.Holt, Rinehart and Winston, New York, 1966. Zbl 0153.38901, MR 0213785
Reference: [4] Mitrinovic D. S.: Analytic Inequalities.Grundl. Math. Wiss. 165, Springer, Berlin, Heidelberg, New York. 1970. Zbl 0199.38101, MR 0274686


Files Size Format View
CzechMathJ_28-1978-2_9.pdf 917.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo